# SDR COMA0010128

- Difficulty date: May 31, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 20,988 hours, 22,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 7,619 hours, 8,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION THE FOLLOWING P/N SEAT TRACKS WERE FOUND WITH CORROSION AND REPLACED WITH FACTORY REPLACEMENT PARTS:  120-26865-005, 120-15997-603,  120-26864-005 , 120-15994-003 , 120-47507-001, 120-16000-603, 120-15996-005, 120-15995-007, 120-26863-005.  ALL TRACKS WERE REPLACED IN ACCORDANCE WITH AERODESIGN ENGINEERING REPORT 2141-1 REV A, DATED 12-28-96.
